Table of Contents
Journal of Difference Equations
Volume 2015, Article ID 703039, 9 pages
http://dx.doi.org/10.1155/2015/703039
Research Article

Method for Studying the Multisoliton Solutions of the Korteweg-de Vries Type Equations

Department of Applied Mathematics, National University of Water Management and Natural Resources Use, Rivne 33022, Ukraine

Received 10 December 2014; Revised 13 March 2015; Accepted 14 March 2015

Academic Editor: Cengiz Çinar

Copyright © 2015 Yuriy Turbal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Turbal, “The trajectories of self-reinforsing solitary wave in the gas disc of galaxies,” in Proceedings of the 3rd International Conference on Nonlinear Dynamic, pp. 112–118, Kharkov, Ukraine, 2010.
  2. E. V. Krishnan and Q. J. A. Khan, “Higher-order KdV-type equations and their stability,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 4, pp. 215–220, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Adomian, “The fifth-order Korteweg-de Vries equation,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, 415 pages, 1996. View at Publisher · View at Google Scholar
  4. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Cai, D. Li, and C. Rattanakul, “The coupled Kuramoto-Sivashinsky-KdV equations for surface wave in multilayered liquid films,” ISRN Mathematical Physics, vol. 2013, Article ID 673546, 8 pages, 2013. View at Publisher · View at Google Scholar
  6. G. G. Doronin and N. A. Larkin, “Well and ill-posed problems for the KdV and Kawahara equations,” Boletim da Sociedade Paranaense de Matematica, vol. 26, no. 1-2, pp. 133–137, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J.-M. Kim and C. Chun, “New exact solutions to the KdV-Burgers-Kuramoto equation with the exp-function method,” Abstract and Applied Analysis, vol. 2012, Article ID 892420, 10 pages, 2012. View at Publisher · View at Google Scholar
  8. A. Asaraii, “Infinite series method for solving the improved modified KdV equation,” Studies in Mathematical Sciences, vol. 4, no. 2, pp. 25–31, 2012. View at Google Scholar
  9. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  10. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Germany, 1991.
  11. E. J. Parkes and B. R. Duffy, “An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations,” Computer Physics Communications, vol. 98, no. 3, pp. 288–300, 1996. View at Publisher · View at Google Scholar · View at Scopus
  12. D. J. Evans and K. R. Raslan, “The tanh function method for solving some important non-linear partial differential equations,” International Journal of Computer Mathematics, vol. 82, no. 7, pp. 897–905, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. S. A. Elwakil, S. K. El-labany, M. A. Zahran, and R. Sabry, “Modified extended tanh-function method for solving nonlinear partial differential equations,” Physics Letters A, vol. 299, no. 2-3, pp. 179–188, 2002. View at Publisher · View at Google Scholar · View at Scopus
  14. Y.-T. Gao and B. Tian, “Generalized hyperbolic-function method with computerized symbolic computation to construct the solitonic solutions to nonlinear equations of mathematical physics,” Computer Physics Communications, vol. 133, no. 2-3, pp. 158–164, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J.-M. Kim and C. Chun, “New exact solutions to the KdV-Burgers-Kuramoto equation with the Exp-function method,” Abstract and Applied Analysis, vol. 2012, Article ID 892420, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. V. H. Samoilenko and Y. I. Samoilenko, “Asymptotic m-phase soliton-type solutions of a singularly perturbed Korteweg–de Vries equation with variable coefficients. II,” Ukrainian Mathematical Journal, vol. 64, no. 8, pp. 1241–1259, 2013. View at Publisher · View at Google Scholar · View at Scopus